IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A note on Olver's algorithm for the solution of second-order linear difference equations


Author: J. R. Cash
Journal: Math. Comp. 35 (1980), 767-772
MSC: Primary 65Q05
DOI: https://doi.org/10.1090/S0025-5718-1980-0572854-5
MathSciNet review: 572854
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An extension of Olver's algorithm is described. This allows the solution of certain linear difference equations which are in a sense ill-conditioned for solution by Olver's method. The new algorithm is illustrated by considering a particular problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65Q05

Retrieve articles in all journals with MSC: 65Q05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1980-0572854-5
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society